# SDR AALA20150604008

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 80,889 hours, 43,475 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Accumulator
- Condition: Underserviced
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  EXPERIENCING UNCOMMANDED RUDDER INPUTS DURING CLIMB.  FOUND RUDDER ACCUMULATOR AT ZERO.  SERVICED ACCUMULATOR IAW AMM 27-20-15.  PERFORMED RUDDER THRU LIMITER SENSOR CHECK IAW AMM 27-20-06, YAW DAMPER ACTUATOR NULL POSITION IAW AMM 22-13-01. SYSTEM CHECKED NORMAL.
